# SDR ABXA9700924

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101545
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CUSP WEB AT F/STA 786 LT CORRODED.  REPLACED CUSP WEB IAW DC9 SRM 51-30-2.
